# SDR IXXA0500073S

- Difficulty date: October 12, 2004
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION FOUND CRACK ON MAIN CARGO COMPARTMENT FRAME FLANGE 1 INCH AT STA 340.000 L-20L.  MAJOR REPAIR ACCOMPLISHED BY REMOVAL OF CRACKED FRAME SEGMENT.  FABRICATED NEW FRAME SEGMENT AND SPLICES.  HEAT TREATED SPLICES.  CLEANED, TREATED AND PRIMED AREA AND NEW FRAME SEGMENT AND SPLICES.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW FRAME SEGMENT AND SPLICES IN ACCORDANCE WITH DOUGLAS STRUCTURAL REPAIR MANUAL.
